Univalence criteria and quasiconformal extensions

Authors

  • M. Çaǧlar
  • H. Orhan

Abstract

We establish more general conditions for the univalence of analytic functions in the open unit disk U. In addition, we obtain a refinement to the criterion of quasiconformal extension for the main result.

Downloads

Published

25.08.2016

Issue

Section

Short communications

How to Cite

Çaǧlar, M., and H. Orhan. “Univalence Criteria and Quasiconformal Extensions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 8, Aug. 2016, pp. 1147-51, https://umj.imath.kiev.ua/index.php/umj/article/view/1910.